|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 3
شماره جديد اين نشريه

7
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:

?????


 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

3 2014

 
 A full Nesterov-Todd step infeasible interior-point algorithm for symmetric cone linear complementarity problem
Behrouz Kheirfam, N. Mahdavi-Amiri    Pages 541-564
 Abstract    Full Text    [PDF 157KB]    
 Actions of vector groupoids
Mustafa Habil Gursoy    Pages 565-583
 Abstract    Full Text    [PDF 151KB]    
 On inverse problem for singular Sturm-Liouville operator with discontinuity conditions
Rauf Amirov, Nilufer Topsakal    Pages 585-607
 Abstract    Full Text    [PDF 160KB]    
 Cohen-Macaulay $r$-partite graphs with minimal clique cover
Asghar Madadi , Rashid Zaare , Nahandi    Pages 609-617
 Abstract    Full Text    [PDF 104KB]    
 Almost sure exponential stability of stochastic reaction diffusion systems with Markovian jump
Department of Mathematics , Jining University    Pages 619-629
 Abstract    Full Text    [PDF 103KB]    
 Singular value inequalities for positive semidefinite matrices
Limin Zou , Youyi Jiang    Pages 631-638
 Abstract    Full Text    [PDF 82KB]    
 On the category of geometric spaces and the category of (geometric) hypergroups
Morteza Jafarpour , Seyed Shahin Mousavi    Pages 639-655
 Abstract    Full Text    [PDF 141KB]    
 On $z$-ideals of pointfree function rings
Themba Dube , Oghenetega Ighedo    Pages 657-675
 Abstract    Full Text    [PDF 139KB]    
 When every $P$-flat ideal is flat
Najib Mahdou , Fatima Cheniour    Pages 677-688
 Abstract    Full Text    [PDF 114KB]    
 On the existence of fixed points for contraction mappings depending on two functions
Jos Morales, Edixon Rojas    Pages 689-698
 Abstract    Full Text    [PDF 97KB]    
 A finite difference technique for solving variable-order fractional integro-differential equations
Vedat Suat Ertrk , Yufeng Xu    Pages 699-712
 Abstract    Full Text    [PDF 136KB]    
 About remainders in compactifications of paratopological groups
Fucai Lin , Shou Lin    Pages 713-719
 Abstract    Full Text    [PDF 87KB]    
 Cat$^1$-polygroups and pullback cat$^1$-polygroups
Bijan Davvaz , Murat Alp    Pages 721-735
 Abstract    Full Text    [PDF 133KB]    
 A family of large set of size nine
Mojgan Emami , Ozra Naserian    Pages 737-749
 Abstract    Full Text    [PDF 169KB]    
 $k$-tuple total restrained domination/domatic in graphs
Adel P. Kazemi    Pages 751-763
 Abstract    Full Text    [PDF 115KB]    
 OD-Characterization of almost simple groups related to $L_{3}(25)$
Gholamreza Rezaeezadeh , Mohammad Reza Darafsheh, Masoomeh Sajadi, Masoomeh Bibak    Pages 765-790
 Abstract    Full Text    [PDF 508KB]    
 Asymptotics for the infinite time ruin probability of a dependent risk model with a constant interest rate and dominatedly varying-tailed claim sizes
Kaiyong Wang , Fei Ding, Hongmei Wu, Tingting Pan    Pages 791-807
 Abstract    Full Text    [PDF 130KB]    
: 21/4/93
: 88808855 88807775 (021)

: 24/4/93
Ϙϐ : 354  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر



 

 پيشخوان
شماره 4 (پياپي 504)
 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ